Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


$F$-pure thresholds of binomial hypersurfaces
HTML articles powered by AMS MathViewer

by Daniel J. Hernández PDF
Proc. Amer. Math. Soc. 142 (2014), 2227-2242


In this article, we develop an algorithm that computes the $F$-pure threshold of a binomial hypersurface over a field of characteristic $p>0$. This algorithm is related to earlier work of Shibuta and Takagi (e.g., both depend on properties of certain associated rational polytopes), but differs in that it works in all characteristics.
Similar Articles
Additional Information
  • Daniel J. Hern├índez
  • Affiliation: Mathematical Sciences Research Institute, 17 Gauss Way, Berkeley, California 94720-5070
  • Address at time of publication: Department of Mathematics, The University of Utah, Salt Lake City, UT 84112
  • Email:
  • Received by editor(s): October 11, 2011
  • Received by editor(s) in revised form: July 13, 2012
  • Published electronically: March 28, 2014
  • Additional Notes: The author was partially supported by the National Science Foundation RTG grant number 0502170 at the University of Michigan.
  • Communicated by: Irena Peeva
  • © Copyright 2014 Daniel J. Hern├índez
  • Journal: Proc. Amer. Math. Soc. 142 (2014), 2227-2242
  • MSC (2010): Primary 13A35, 13B25, 13P99, 14Q10
  • DOI:
  • MathSciNet review: 3195749